# SDR ASAA2018030623946

- Difficulty date: March 6, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MOPSILL CORRODED. GROUNDED - YES. REMOVED CORR ON R1 MOPSILL AND FOUND TO BE OUT OF LIMITS IAW B737 900 SRM 53 10 15 1A 2 REMOVED MOPSILL (INNER CHORD) AND REPLACED WITH NEW INNER CHORD IAW 737 900 SRM 51 40 02 0G 0 W 3" O .080" R .069" L 6" D .011".
